# SDR AALA2019030879009

- Difficulty date: March 5, 2019
- Submitted: April 4, 2019
- Operation: Air carrier
- Aircraft: N508AY
- Make and model: Airbus A321-231
- Aircraft serial: 3740
- Aircraft time: 36,971 hours, 13,086 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 38007081WGEN
- Part serial: P4262
- Condition: Leaking
- Location: Unknown
- Part time: 20,517 hours, 8,955 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

DIRTY SOCK ODOR DETECTED WHILE DESCENDING THROUGH 10,000.  THE ODOR DIMINISHED AFTER FIVE MINUTES AND THEN REOCCURED AFTER CONFIGURED FOR LANDING.   F/A REPORTED THE ODOR AT THE GATE,  APU WAS OFF.  FOUND APU TO HAVE AN INTERNAL LEAK.  NO EXTERNAL LEAKS NOTED.  REMOVED AND REPLACED THE APU IAW CARD 26L31049003.   OPS CHECKED GOOD.
